# SDR UALA2013061904254

- Difficulty date: June 18, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 40,556 hours, 16,687 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Dirty
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SLIDING WINDOW LEAKS RAINWATER.   CLEANED DEBRIS FROM WINDOW SEAL.
